AURORA SPA — BATHHOUSE



KOH SAMUI

SAMPLE ITINERARY



AURORA 3 DAY RETREAT SAMPLE ITINERARY

OCTOBER 13, 14, 15

DAY 1 - MONDAY

| 8:15pm 1.5 hr Bathhouse Ritual - Commence with 20-30 min Chakra Coloured Meditation | | |
|---|--|--|
| 7:15pm | Dinner Hosted by Sujay (Atrium) | |
| 3:00pm | Hotel Check In | |
| 1:00pm | Guided Coastal Walk | |
| 11:30am - 6:00pm | Treatments / Bathhouse / Float Therapy / Self Guided Time | |
| 12:00pm | Lunch (Atrium) | |
| 9:45am | 1.5 hr Wellness Workshop by Sujay #1 (Coppins Lounge or Aurora Lounge) | |
| 9:30am | Welcome - Lyndall Mitchell (Coppins Lounge or Aurora Lounge) | |
| 9:00am | Check in at Aurora Spa for arrival consultation | |

TREATMENTS

| 11:30am | 60 min Massage (2 x Kamalaya, 5 x Aurora) |
|---------|---|
| 12:45pm | 60 min Massage (2 x Kamalaya, 5 x Aurora) |
| 2:30pm | 60 min Massage (2 x Kamalaya, 5 x Aurora) |
| 3:45pm | 60 min Massage (2 x Kamalaya, 5 x Aurora) |
| 5:00pm | 60 min Massage (2 x Kamalaya, 5 x Aurora) |

OPTIONAL EXPERIENCES

| Optional Extra | Mentoring Session w/Sujay @ 12:45pm, 2:30pm, 3:45pm & 5:00pm |
|----------------|---|
| Optional Extra | Private Float Therapy @ 11:30am, 12:45pm, 2:30pm, 3:45pm & 5:00pm |

DAY 2 - TUESDAY (MORNING OF SILENCE)

| 6:30am | Silent Yoga (Grand Ballroom) | |
|-----------------|--|--|
| 7:30am | Silent Millionaires Walk | |
| 8:30am | Breakfast (Atrium) | |
| 9:30am | 1.5 hr Wellness Workshop #2 by Sujay (Coppins Lounge or Aurora Lounge) | |
| 12:00pm | Lunch (Atrium) | |
| 1:00pm - 6:00pm | Treatments / Bathhouse / Float Therapy / Self Guided Time | |
| 6:00pm | Mentor Meditation (Aurora Lounge) | |
| 7:00pm | Dinner (Atrium) | |
| 8:00pm | 1.5 hr Bathhouse Ritual (Sound Healing) | |
| | | |

TREATMENTS

| 11:45am | 60 min Massage (2 x Kamalaya, 5 x Aurora) |
|---------|---|
| 1:00pm | 60 min Massage (2 x Kamalaya, 5 x Aurora) |
| 2:45pm | 60 min Massage (2 x Kamalaya, 5 x Aurora) |
| 4:00pm | 60 min Massage (2 x Kamalaya, 5 x Aurora) |
| 5:15pm | 60 min Massage (2 x Kamalaya, 5 x Aurora) |

OPTIONAL EXPERIENCES

| Optional Extra | Mentoring Session w/Sujay @ 11:45am, 1:00pm, 2:45pm, 4:00pm & 5:15pm |
|----------------|--|
| Optional Extra | Private Float Therapy @ 11:45am, 1:00pm, 2:45pm, 4:00pm & 5:15pm |

DAY 3 - WEDNESDAY

| 6:30am | Yoga or Pilates (Grand Ballroom) |
|---------|--|
| 7:30am | Breakfast (Atrium) |
| 8:30am | 1.5 hr Wellness Workshop #3 by Sujay (Coppins Lounge or Aurora Lounge) |
| 10:00am | Treatments / Bathhouse / Float Therapy / Self Guided Time |
| 11:00am | Late Hotel Checkout |
| 11:30am | Farewell/Departure |
| | |

TREATMENTS

| 10:00am | 60 min Massage (2 x Kamalaya, 5 x Aurora) |
|---------|---|
| 11:15am | 60 min Massage (2 x Kamalaya, 5 x Aurora) |

OPTIONAL EXPERIENCES

| Optional Extra | Mentoring Session w/Sujay @ 10:30am & 11:45am |
|----------------|---|
| Optional Extra | Private Float Therapy @ 10:00am & 11:30am |

SAMPLE ITINERARY



AURORA DAY RETREAT SAMPLE ITINERARY

FRIDAY OCTOBER 17

FRIDAY

| 9:00am | Check in at Aurora Spa for arrival consultation |
|---------|---|
| 9:30am | Welcome - Lyndall Mitchell (Coppins Lounge or Aurora Lounge) |
| 9:45am | Yoga or Pilates (Beach or Grand Ballroom) |
| 11:00am | Morning Tea (Coppins Lounge or Aurora Lounge) |
| 11:15am | 1.5 hr Wellness Workshop by Sujay (Coppins Lounge or Aurora Lounge) |
| 1:00pm | Lunch (Atrium) |
| 2:30pm | 1.5 hr Bathhouse Ritual (Guided/Silent or Sound Healing) |
| 4:00pm | Farewell/Departure |
| 4:15pm | Treatments / Float Therapy / Mentoring Sessions |
| | |

OPTIONAL EXPERIENCES

| 9:45am | 60 min Massage (2 x Kamalaya, 5 x Aurora) | |
|----------------|---|--|
| 2:30pm | 60 min Massage (2 x Kamalaya, 5 x Aurora) | |
| 4:00pm | 60 min Massage (2 x Kamalaya, 5 x Aurora) | |
| 5:15pm | 60 min Massage (2 x Kamalaya, 5 x Aurora) | |
| Optional Extra | Mentoring Session w/ Sujay @ 2:30pm, 3:45pm & 5:00pm | |
| Optional Extra | Private Float Therapy @ 9:45am, 2:30pm, 4:00pm & 5:15pm | |

OPERATIONAL NOTES



24 RETREAT GUESTS

OPTIONAL EXTRAS:

- Additional 14 treatments
- 8 Mentoring Sessions (Price \$375 per hour)
- Private Float Therapy @ \$85

Need to confirm Aurora Lounge or Coppins

PRICING BREAKDOWN

DAY1-MONDAY

| Walk Workshop Lunch Dinner | \$25 \$100 \$60 \$70 | Walk/Yoga Workshop Lunch Bathhouse | \$25 \$100 \$60 \$95 |
|-------------------------------------|-------------------------------|---|-------------------------------|
| Bathhouse Spa Treatment | \$95 \$205 | TOTAL | \$280 |
| TOTAL | \$555 | TOTAL PRICE = $$345$ | |

DAY 2 - TUESDAY

| Yoga | \$25 |
|---------------|-------|
| Walk | \$25 |
| Workshop | \$100 |
| Lunch | \$60 |
| Spa Treatment | \$205 |
| Meditation | \$25 |
| Dinner | \$70 |
| Bathhouse | \$110 |
| | |

TOTAL \$620

DAY 3 - WEDNESDAY

| Yoga / Pilates | \$25 |
|----------------|-------|
| Workshop | \$100 |
| Bathhouse | \$110 |
| TOTAL | \$220 |

TOTAL COST = \$1,395 = \$1,500

ADDITIONAL EXTRAS

FOC Kamalaya journal and oil

Mentoring Sessions = \$375 Private Salt Float = \$85 Treatment = \$205

ACCOMODATION

\$1000 **Riely Lane** \$830 Cozy Room (Includes breakfast, car parking and mini bar)

TOTAL PRICE = \$345

ADDITIONAL EXTRAS

DAY RETREAT - FRIDAY

FOC Kamalaya journal and oil

Mentoring Sessions = \$375 Private Salt Float = \$85 Treatment = \$205

Total retreat cost is \$2,395 (Riley Lane) or \$2,225 (Cozy Room)